# SDR 98ZZZX2485

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Defective
- Location: N2 Tach Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE N2 TACHOMETER GENERATOR PLUG WAS FOUND TO HAVE BUT ONE STRAND REMAINING ON ONE OF THE WIRES.  REPAIRED WIRE/PLUG.
